www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3258

Title: Quadratic Lienard equations with quadratic damping
Authors: DUMORTIER, Freddy
Li, CZ
Issue Date: 1997
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 139(1). p. 41-59
Abstract: In this paper we study the generalized Lienard equations (x) double over dot + f(x) (x) overdot + g(x) = 0 with quadratic polynomials f and g. We prove that these kind of equations can have at most one limit cycle, and we give the complete bifurcation diagram and classification of the phase portraits. The paper also contains a shorter proof for the result in A. Lins, W. de Meio, and C. C. Pugh, 1977, Lecture Notes in Math. 597, 335-357 on the unicity of the limit cycle for (standard) Lienard equations with quadratic damping. (C) 1997 Academic Press.
Notes: BEIJING UNIV,DEPT MATH,BEIJING 100871,PEOPLES R CHINA. BEIJING UNIV,MATH INST,BEIJING 100871,PEOPLES R CHINA.Dumortier, F, LIMBURGS UNIV CTR,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3258
DOI: 10.1006/jdeq.1997.3291
ISI #: A1997XU83200003
ISSN: 0022-0396
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.